# SDR SWAA2024110656032

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8879Q
- Make and model: Boeing 737-8
- Aircraft serial: 42681
- Aircraft time: 4,677 hours, 2,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE WILL NOT TEST<[01] R/R FWD MEGAPHONE PER MM 25-64-00
